MAUDE Adverse Event Report: SUPERDIMENSION, INC SUPERDIMENSION SUPERLOCK COBRA; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SUPERDIMENSION, INC SUPERDIMENSION SUPERLOCK COBRA; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number SDGN447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 01/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was disposed of and was not returned for evaluation.Not lot number was provided.Pneumothorax is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.
 
Event or Problem Description
Patient had a post-procedure right-sided pneumothorax after a superdimension enb procedure.The physician attributed the event to the placement of a superlock cobra fiducial marker.The patient was admitted for 1 night for observation.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The medical monitor reported the patient had a planned hospital stay and it was not related to the pneumothorax.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SUPERDIMENSION SUPERLOCK COBRA
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SUPERDIMENSION, INC
161 cheshire lane, suite 100
minneapolis MN 55441
MDR Report Key6391426
Report Number3004962788-2017-05016
Device Sequence Number33989
Product Code JAK
UDI-Device Identifier10884521539709
UDI-Public10884521539709
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDGN447
Device Catalogue NumberSDGN447
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2017
Supplement Date Received by Manufacturer02/10/2017
02/10/2017
Initial Report FDA Received Date03/09/2017
Supplement Report FDA Received Date07/18/2017
09/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CYTOLOGY BRUSH, UNKNOWN BIOPSY FORCEPS
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR